Existence of solutions to principal–agent problems with adverse selection under minimal assumptions
Guillaume Carlier and
Kelvin Shuangjian Zhang
Journal of Mathematical Economics, 2020, vol. 88, issue C, 64-71
Abstract:
We prove an existence result for the principal–agent problem with adverse selection under general assumptions on preferences and allocation spaces. Instead of assuming that the allocation space is finite-dimensional or compact, we consider a more general coercivity condition which takes into account the principal’s cost and the agents’ preferences. Our existence proof is simple and flexible enough to adapt to partial participation models as well as to the case of type-dependent budget constraints.
Keywords: principal–agent problems with adverse selection; Coercivity; Partial participation; Budget constraint (search for similar items in EconPapers)
Date: 2020
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304406820300331
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:88:y:2020:i:c:p:64-71
DOI: 10.1016/j.jmateco.2020.03.002
Access Statistics for this article
Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii
More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().